Alert archive / Indiana / Special Weather Statements in 2021
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Dec 10, 2021, 11:14 PM EST for 5 counties in Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2021, 11:14 PM EST (04:14 UTC)
- Expired
- Dec 10, 2021, 11:45 PM EST
- In force
- 31 min
- Issued by
- NWS Indianapolis, IN
- Hail
- 0.00 in
- Wind
- 50
Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
447
WWUS83 KIND 110414
SPSIND
Special Weather Statement
National Weather Service Indianapolis IN
1114 PM EST Fri Dec 10 2021
INZ045>048-053>057-062-063-110445-
Rush IN-Johnson IN-Brown IN-Owen IN-Morgan IN-Putnam IN-Hendricks IN-
Shelby IN-Hancock IN-Monroe IN-Marion IN-
1114 PM EST Fri Dec 10 2021
...Strong thunderstorms will impact portions of Shelby, southwestern
Hancock, northern Monroe, west central Rush, Morgan, Johnson,
northern Brown, Hendricks, northeastern Owen, Marion and southeastern
Putnam Counties through 1145 PM EST...
At 1114 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Spencer to 8 miles
northwest of Nashville. Movement was northeast at 75 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Franklin, Mooresville, Danville, Shelbyville, Plainfield and
Speedway.
This includes the following highways...
Interstate 65 between mile markers 83 and 127.
Interstate 70 between mile markers 34 and 90.
Interstate 74 between mile markers 64 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 AM EST for central, south
central and west central Indiana.
&&
LAT...LON 3962 8550 3934 8605 3935 8608 3933 8608
3920 8634 3942 8694 3947 8694 3947 8699
3993 8637
TIME...MOT...LOC 0414Z 232DEG 64KT 3945 8689 3927 8637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Dec 10, 10:12 PM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 10, 10:12 PM EST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1012 PM EST Fri Dec 10 2021 .Forecast Update... Issued at 1012 PM EST Fri Dec 10 2021 ...Significant Severe Weather Event Ongoing/Evolving Across MS/OH Valleys Tonight... Rapidly strengthening low pressure is located near the Iowa/Illinois/Missouri border as of 9 PM EST. The low will continue to lift northeast, with a more favorable low level thermodynamic environment advecting into central Indiana over the next few hours. Some isolated to widely scattered prefrontal convection is currently over the area, but mesoanalysis indicates it is likely still elevated above a shallow stable layer, so marginally severe hail may be the most likely severe threat in the next hour to 90 minutes with the strongest cores that are also able to exhibit some midlevel rotation thanks to the extreme deep layer shear values. As the warm sector continues to expand into central Indiana, effective deep layer shear values of 50 to 80KT and significant to extreme low level storm relative helicity values in excess of 200- 400 m2/s2 will move into the area, along with the development of fairly significant (especially for the time of year) surface based instability around 500-1000 J/kg, and this will set the stage as expected for a significant damaging wind threat and an enhanced tornado threat as well, particularly across south central Indiana, as the southern end of the line appears to be remaining more supercellular at this time. This activity to our west appears to be the main threat for central Indiana, although some weak convective initiation appears to be ongoing across southern Illinois just ahead of the line that could complicate matters. For the moment, continue to expect the prime severe window to be through roughly 4 AM, although there remains the chance for a secondary wind threat immediately ahead of the front a bit later in the night. However, latest HRRR runs have been less aggressive with development along the boundary. && .Short Term...(This evening through Saturday night) Issued at 246 PM EST Fri Dec 10 2021 Quick Overview: --There will be a risk of severe thunderstorms, including tornadoes, this evening and overnight, with the greatest threat roughly between 10pm and 4am. --Impacts include; tornadoes, damaging winds (up to 80 mph possible), and a secondary risk of hail (in most cases not exceeding quarter size). --This will be a nocturnal event during a time of year that traditionally sees a low frequency of severe storms, so pre-event messaging and emphasis of the danger of overnight storms is important (see messaging section below). Forecast Challenges/Uncertainties: --Warm front position/timing, and where (how far north) specifically the low-level thermodynamic environment will be supportive of tornadoes. --Whether prefrontal confluence quasi-discrete activity can evolve into our area (conditional), or exclusively frontally-forced QLCS. --In the best case scenario, upstream initiation of pre-frontal discrete truly surface based convection and higher-end tornado threat occurs mostly south of the area, but damaging winds and QLCS tornadoes remain possible late tonight. --In the worst case scenario, upstream pre-frontal confluence zone initiates convection that remains at least quasi-discrete into our area and interacts with a rapidly destabilizing PBL, resulting in a more substantial tornado threat, followed by a QLCS wind/tornado threat later. Meteorological Analysis: We won't belabor the synoptic scale pattern/processes as we've talked extensively about it the past few days. In short, a strong mid-latitude system with the surface low this evening, falling to 990-mb or below by late evening. Anomalously strong and moist southerly low-level flow is ongoing and will strengthen further. Our environment will rapidly transform through the evening. This will precondition the environment for deep/moist convection as forcing for ascent increases with the approach of the trough. Such rare/strong warm advection will result in a non-diurnal temperature curve today, with our high temperature being at midnight. The record for Indianapolis for 12/10 is 66, and may be approached around midnight. Tomorrow's record high is also 66 and could be approached around and just after midnight. Some important details with the trough geometry are that it is positively tilted, and thus mean flow/deep shear vector orientation is aligned oblique enough to the cold front for linear evolution. For the linear convection along the front later in the night, we'll be watching particularly closely for rear inflow jets and surges within the line as these reorientations are often where tornadoes are favored. From the apex of the bows northward is where concern is often highest for QLCS mesovortices and tornadoes. Also, it's worth noting that winds aloft will be particularly strong and momentum transfer resulting in severe gusts will not be difficult to achieve, even with weaker convection. Preceding the QLCS threat, there is concern for open warm sector convection driven by pre-frontal confluence area (similar to the October 24th event in Missouri). These are usually linked to either the old Pacific front that has become diffuse at the surface, and/or the leading edge of stronger DCVA and its subtle surface reflection that may not be particularly baroclinic, at least relative to the aforementioned lagging primary front. Or, a subtle lead shortwave trough. The warm sector is broad and a 2m theta-e surge in tandem with steepening low-level lapse rates are seen in the models rapidly overspreading the area early-mid evening. This is a classic signature associated with many past nocturnal tornado events. Prior to this occurring, convection should be relatively weak and nontornadic, owing to a stable PBL north of the warm front. Nevertheless convection could become fairly widespread where isentropic ascent is maximized north of the warm front. However, a dangerous parameter space will evolve once the warm sector spreads into southern and central Indiana during the evening with strengthening low level jet, causing surface-based buoyancy to increase and support tornadoes. Further adding to the concern is hints of an elevated mixed layer and associated steeper midlevel lapse rates resulting in larger instability and stronger parcel acceleration and more robust convection. So, no argument that when coupled with strong deep layer and low- level shear values, the parameter space is favorable for severe storms and tornadoes this evening into the night. The concern then goes back to pre-frontal storm mode and evolution. We attempt to assess this potential below, but there remains uncertainty: Water vapor channel imagery shows a lead shortwave trough over northern Oklahoma with the main mid-upper trough now emerging from the central Rockies onto the High Plains. Pinning down the exact timing and magnitude of influence of this lead wave and/or CFA/prefrontal convergence to delineate a more focused corridor of concern is difficult. Hi-res guidance/HREF members reaffirm this uncertainty with varying depictions but most do show at least some pre-frontal development. More members than not are focusing this to our southwest, and perhaps into southern Indiana, and this would be along/near the favored 570-dm 500-mb height contour, which is old school but it often works. This suggests that portions of northeast Arkansas, southeast Missouri into southern Illinois, west Kentucky and far southwest Indiana will have greater concern than our area. Sometimes large convective blow-ups to our south can result in dynamic PV adjustment and locally enhance subsidence limiting convective potential. Even if this scenario were to happen, we shouldn't minimize the threat in our area as again we will at least see some damaging wind and QLCS tornado potential with squall line during the predawn hours. Storm motions if prefrontal warm sector convection moves into our area will be east-northeasterly at around 60 mph, and eastward progression of the late night line of convection will be nearly as fast. Storms should be fairly progressive but could produce locally heavy rainfall amounts in portions of southern Indiana that saw heavy rainfall earlier in the week, with depressed flash flood guidance. Flooding isn't expected to be a primary concern, but heavy amounts in areas that experience two or more storms could cause localized flooding, particularly where the ground is saturated. We will watch observational data closely through the late afternoon and evening upstream and once we see the character and expansiveness of upstream convection, we will be able to refine timing and speak more confidently about severe magnitude. Mesoanalysis will be critical later today and tonight. To Our Partners/Messaging: We're asking our partners to help stress the danger of the overnight severe potential. There are only a handful of days per year we ask people to be particularly vigilant at night. Furthermore, December is outside of our typical severe season and so overall awareness may be low. Some ideas for items to stress today are to consider turning on WEA alerts on phones if they've disabled them in the past, check the status of warning devices such as weather radios and broadcast media/private apps (multiple ways to get warnings are key), charge devices ahead of time. Also, review sheltering plans, clean out closets for sheltering, etc. Emphasizing that storms will be moving fast (55-65 mph) and warning lead time could be a challenge, especially for any QLCS tornadoes. Thanks to our partners and your critically important roles, and please never hesitate to contact us directly if you need anything before, during, or after this severe weather event. Saturday and Saturday Night.... Precipitation... Around sunrise tomorrow morning, a strong cold front will pass through central Indiana, providing chances of thunderstorms for locations upstream (See Friday discussion for details on severe threat). Current high resolution models are indicating the front should be through central Indiana prior to noon EST. The near surface layer behind this front is significantly drier, and should limit any chances of wrap around moisture reaching the ground. Temps... Pre-frontal temperatures will be in the upper 50s to low 60s tomorrow morning. Following the passage of the cold front, temperatures will plummet 20+ degrees, resulting in afternoon temperatures near 40. Dew point temperatures in the 20s and clear skies should create an efficient environment for diurnal cooling, allowing temperatures to fall quickly Saturday night. This will lead to lows in the mid 20s; a shocking difference with temperatures 35- 40 degrees warmer just 24 hours prior. Winds... Near surface will increase significantly as well Saturday within the drier, cooler airmass. The low will be nearing an efficient cyclogenesis zone along a steep thickness gradient Saturday morning; of which should allow for sharp surface pressure falls. This will create a steep pressure gradient over the Great Lakes and Northern Ohio Valley. This in combination with an expanding PBL in the presence of increasing dew point depression in the late morning will provide prime conditions for high winds and wind gusts. Sustained winds should be between 20-30MPH for most of central Indiana tomorrow morning. Sounding analysis shows momentum transfer from around 2000 feet (just above the LCL), resulting in gust upwards of 50MPH in northern portions of central Indiana. && .Long Term...(Sunday through Friday) Issued at 246 PM EST Fri Dec 10 2021 A much quieter weather pattern will settle in for the latter part of the weekend lasting through much of the upcoming week as surface and upper level ridging dominate across the region. Winds will back to southwest as early as during the day Sunday with the center of the surface high passing through the Tennessee Valley. This will enable a return to a warm advection regime with mild temperatures quickly back in the Ohio Valley as early as Monday. Highs in the 50s will be common Monday and Tuesday with low to mid 60s again possible on Wednesday ahead as southerly flow intensifies ahead of another developing low pressure system over the central Rockies. The aforementioned low will intensify as it interacts with a sharpening upper level trough and tracks northeast midweek. One difference with this system versus the current one will be a track further to the north and west with forcing aloft displaced to the northwest of the region as well. The trailing cold front will bring showers and perhaps some thunder Wednesday night into Thursday with another cooldown to follow to end the week. But that being said...the cooler temperatures will be just much closer to normal for mid December than earlier in the week. There are some hints of the cold front getting hung up just south of the area next weekend which may lead to more unsettled weather and possibly a surge of colder air that may enable some snowflakes to mix in with rain. Ultimately...winter showing no signs of appearing across the region within the next 7 days. && .Aviation...(00Z TAF Issuance) Issued at 628 PM EST Fri Dec 10 2021 IMPACTS: * IFR or worse ceilings will continue this evening into the overnight, with fluctuations in both ceiling and visibility likely, particularly with thunderstorm activity. * Convection will develop later this evening and impact all terminals through the predawn hours * Southerly wind gusts will increase to near 30kts by late evening...higher winds possible in and near thunderstorms * Low level wind shear this evening into the overnight. * winds will veer to westerly with the cold frontal passage early Saturday: gusts at 30-40kts expected throughout much of the day Saturday Discussion: Poor flying conditions will be the rule this TAF period as rapidly strengthening low pressure pushes northeastward into the Great Lakes and drags a strong cold front through the area. Widespread restricted ceilings, primarily IFR or worse, are expected in the warm sector overnight, although there will likely be fluctuations in both ceiling and visibility, particularly in thunderstorm activity. Expect convection to continue to develop to our west and southwest this evening and begin to impact the terminals after about 03Z or so, and have used TEMPO groups to try to better define impact windows, although uncertainty remains in the high shear, relatively low instability environment. Surface winds are likely to become gusty in short order, although will still carry low level wind shear given extremely strong southerly/southwesterly flow just off the surface overnight. After the front passes late tonight into early Saturday morning, there may be a brief period where ceilings improve before widespread MVFR stratus redevelops. Winds will become quite strong on Saturday with gusts at times well into the 30KT to near 40KT range, strongest to the north. These gusts will dissipate very late in the period in typical diurnal fashion. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 AM to 5 PM EST Saturday for INZ021-028>031- 035>042. && Update...Nield Short Term...BRB/Updike Long Term...Ryan Aviation...Nield
Hazardous weather outlook, Dec 10, 7:54 PM EST, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 754 PM EST Fri Dec 10 2021 INZ021-028>031-035>049-051>057-060>065-067>072-120100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 754 PM EST Fri Dec 10 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Severe thunderstorms possible late this evening into the overnight hours. Damaging winds will be the primary risk from storms, but a few tornadoes and large hail will also be possible. Brief heavy rainfall may produce localized flooding in some locations as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong westerly wind gusts up to 40 to 50 mph are expected Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight and early Saturday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Dec 10, 8:30 PM EST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
830 PM EST Fri Dec 10 2021
INZ061-062-068>070-110215-
Daviess IN-Martin IN-Lawrence IN-Greene IN-Monroe IN-
830 PM EST Fri Dec 10 2021
...A strong thunderstorm will impact portions of southern Monroe,
Martin, southeastern Greene, Lawrence and Daviess Counties through
915 PM EST...
At 830 PM EST, Doppler radar was tracking a strong thunderstorm over
Washington, or 13 miles northeast of Petersburg, moving northeast at
65 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3863 8725 3863 8724 3865 8725 3866 8724
3866 8725 3867 8726 3919 8646 3908 8637
3905 8637 3905 8635 3899 8632 3896 8628
3888 8628 3852 8714
TIME...MOT...LOC 0130Z 234DEG 55KT 3864 8713
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
NIELDSpecial weather statement, Dec 10, 9:22 PM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
922 PM EST Fri Dec 10 2021
INZ072-110245-
Jennings IN-
922 PM EST Fri Dec 10 2021
...A strong thunderstorm will impact portions of central Jennings
County through 945 PM EST...
At 921 PM EST, Doppler radar was tracking a strong thunderstorm near
Vernon, or 11 miles east of Seymour, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
North Vernon and Vernon around 925 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM EST for south central
and southeastern Indiana.
&&
LAT...LON 3889 8580 3896 8580 3914 8544 3891 8545
3891 8554 3889 8554 3885 8577
TIME...MOT...LOC 0221Z 240DEG 48KT 3892 8567
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Dec 10, 9:34 PM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
934 PM EST Fri Dec 10 2021
INZ055-056-063-064-110300-
Johnson IN-Brown IN-Bartholomew IN-Shelby IN-
934 PM EST Fri Dec 10 2021
...A strong thunderstorm will impact portions of southwestern Shelby,
southeastern Johnson, central Brown and northern Bartholomew Counties
through 1000 PM EST...
At 934 PM EST, Doppler radar was tracking a strong thunderstorm over
Nashville, or 14 miles east of Bloomington, moving northeast at 60
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Shelby, southeastern Johnson, central Brown and northern Bartholomew
Counties, including the following locations... Marietta, Yellowwood
Lake, Flat Rock, Princes Lakes, Edinburgh, Clifford, Gnaw Bone, Hope
and Taylorsville.
This includes Interstate 65 between mile markers 70 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM EST for central and
south central Indiana.
&&
LAT...LON 3909 8633 3915 8637 3918 8637 3949 8591
3930 8573
TIME...MOT...LOC 0234Z 234DEG 53KT 3917 8625
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Dec 10, 11:14 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1114 PM EST Fri Dec 10 2021
INZ045>048-053>057-062-063-110445-
Rush IN-Johnson IN-Brown IN-Owen IN-Morgan IN-Putnam IN-Hendricks IN-
Shelby IN-Hancock IN-Monroe IN-Marion IN-
1114 PM EST Fri Dec 10 2021
...Strong thunderstorms will impact portions of Shelby, southwestern
Hancock, northern Monroe, west central Rush, Morgan, Johnson,
northern Brown, Hendricks, northeastern Owen, Marion and southeastern
Putnam Counties through 1145 PM EST...
At 1114 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Spencer to 8 miles
northwest of Nashville. Movement was northeast at 75 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Franklin, Mooresville, Danville, Shelbyville, Plainfield and
Speedway.
This includes the following highways...
Interstate 65 between mile markers 83 and 127.
Interstate 70 between mile markers 34 and 90.
Interstate 74 between mile markers 64 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 AM EST for central, south
central and west central Indiana.
&&
LAT...LON 3962 8550 3934 8605 3935 8608 3933 8608
3920 8634 3942 8694 3947 8694 3947 8699
3993 8637
TIME...MOT...LOC 0414Z 232DEG 64KT 3945 8689 3927 8637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 8:30 PM EST | Special Weather Statement | IND | Daviess, Lawrence, Martin | 45 min |
| Dec 10, 9:22 PM EST | Special Weather Statement | IND | Jennings | 23 min |
| Dec 10, 9:34 PM EST | Special Weather Statement | IND | Brown | 26 min |
| Dec 10, 9:38 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 25 min |
| Dec 10, 11:32 PM EST | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 28 min |
| Dec 10, 11:42 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Monroe, Owen | 33 min |
| Dec 10, 11:45 PM EST | Tornado Warning | IND | Fountain, Parke, Vermillion | 30 min |
| Dec 10, 11:55 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 35 min |
| Dec 10, 11:55 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Vigo and 1 more | 35 min |
| Dec 11, 12:10 AM EST | Tornado Warning | IND | Daviess, Greene, Knox, Sullivan | 22 min |
| Dec 11, 12:16 AM EST | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Parke, Putnam, Tippecanoe | 29 min |
| Dec 11, 12:36 AM EST | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Montgomery and 1 more | 24 min |
| Dec 11, 12:58 AM EST | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hendricks, Howard, Madison and 4 more | 32 min |
| Dec 11, 1:05 AM EST | Severe Thunderstorm Warning | IND | Parke, Vermillion, Vigo | 25 min |
| Dec 11, 1:18 AM EST | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison, Tipton | 38 min |
| Dec 11, 1:28 AM EST | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 32 min |
| Dec 11, 1:44 AM EST | Areal Flood Advisory | IND | Boone, Clinton, Montgomery, Parke, Putnam, Vermillion | 4 hr |
| Dec 11, 1:49 AM EST | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 26 min |
| Dec 11, 1:59 AM EST | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 21 min |
| Dec 11, 2:08 AM EST | Special Weather Statement | IND | Daviess, Greene, Knox, Martin | 52 min |
| Dec 11, 2:15 AM EST | Severe Thunderstorm Warning | IND | Hamilton, Marion | 30 min |
| Dec 11, 2:35 AM EST | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 25 min |
| Dec 11, 2:40 AM EST | Special Weather Statement | IND | Brown, Johnson, Monroe | 50 min |
| Dec 11, 2:56 AM EST | Severe Thunderstorm Warning | IND | Delaware, Randolph | 34 min |
| Dec 11, 2:56 AM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan, Shelby | 34 min |
| Dec 11, 3:31 AM EST | Areal Flood Advisory | IND | Boone, Delaware, Hamilton, Madison, Tipton | 3 hr |
| Dec 11, 3:39 AM EST | Special Weather Statement | IND | Rush | 36 min |
| Dec 11, 3:44 AM EST | Severe Thunderstorm Warning | IND | Rush | 16 min |
| Dec 11, 3:53 AM EST | Special Weather Statement | IND | Jennings | 37 min |
| Dec 11, 10:17 AM EST | Areal Flood Warning | IND | Rush | 23 hr |
| Dec 11, 11:49 AM EST | River Flood Warning | IND | Delaware, Randolph | 16 hr |
Nearby
Special Weather Statements in Indiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.